Alert archive / Tennessee / Flash Flood Warnings in 2016
Flash Flood Warning 6, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Aug 7, 2016, 5:33 PM EDT for 4 counties in Tennessee. It was in force for 117 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2016, 5:33 PM EDT (21:33 UTC)
- Expired
- Aug 7, 2016, 7:30 PM EDT
- In force
- 117 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carter County, TN, Johnson County, TN, Sullivan County, TN, Washington County, TN
The radar
The Knoxville radar (KMRX), 129 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 5:47 PM EDT | FLASH FLOOD | Elizabethton, TN | SEVERAL REPORTS OF FLOODED ROADWAYS ACROSS THE NORTHERN HALF OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.6 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 405 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
971
WGUS54 KMRX 072133
FFWMRX
TNC019-091-163-179-072330-
/O.NEW.KMRX.FF.W.0006.160807T2133Z-160807T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
533 PM EDT SUN AUG 7 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN WASHINGTON COUNTY IN EASTERN TENNESSEE...
CARTER COUNTY IN EASTERN TENNESSEE...
SOUTHEASTERN SULLIVAN COUNTY IN EASTERN TENNESSEE...
JOHNSON COUNTY IN EASTERN TENNESSEE...
* UNTIL 730 PM EDT
* AT 531 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. CARTER COUNTY LAW ENFORCEMENT ALREADY REPORTING
SEVERAL FLOODED ROADWAYS. ADDITINAL FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JOHNSON CITY...ELIZABETHTON...MOUNTAIN CITY...JONESBOROUGH...
CENTRAL...HAMPTON...PINE CREST...MIDWAY...UNICOI...WATAUGA...
HUNTER...SADIE...LAUREL BLOOMERY...DOEVILLE...MILLIGAN COLLEGE...
AVONDALE...NEVA AND SHADY VALLEY.
ADDITIONAL RAINFALL AMOUNTS UP TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3659 8168 3657 8168 3653 8171 3647 8170
3646 8171 3640 8174 3626 8208 3623 8226
3626 8232 3624 8236 3621 8237 3619 8248
3636 8252 3645 8214 3661 8179 3661 8165
$$
DH1 follow-up statement
553
WGUS74 KMRX 072303
FFSMRX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
703 PM EDT SUN AUG 7 2016
TNC019-091-163-179-072330-
/O.CON.KMRX.FF.W.0006.000000T0000Z-160807T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON TN-CARTER TN-SULLIVAN TN-JOHNSON TN-
703 PM EDT SUN AUG 7 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR
NORTHEASTERN WASHINGTON...CARTER...SOUTHEASTERN SULLIVAN AND JOHNSON
COUNTIES...
AT 700 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN HAVE WEAKENED ACROSS THE WARNED AREA. ONLY SHOWERS WITH
LIGHT TO MODERATE RAIN IS EXPECTED. SEVERAL REPORTS OF FLOODED
ROADWAYS ACROSS CARTER AND JOHNSON COUNTY. EVEN THOUGH THE HEAVY
RAIN HAS DISSIPATED...BE ALERT TO PONDING OF WATER ACROSS LOW LYING
AREAS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JOHNSON CITY...ELIZABETHTON...MOUNTAIN CITY...JONESBOROUGH...
CENTRAL...HAMPTON...PINE CREST...MIDWAY...UNICOI...WATAUGA...
HUNTER...SADIE...LAUREL BLOOMERY...DOEVILLE...MILLIGAN COLLEGE...
AVONDALE...NEVA AND SHADY VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3659 8168 3657 8168 3653 8171 3647 8170
3646 8171 3640 8174 3626 8208 3623 8226
3626 8232 3624 8236 3621 8237 3619 8248
3636 8252 3645 8214 3661 8179 3661 8165
$$
DHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 3:14 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Aug 7, 3:14 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Morristown TN 314 PM EDT SUN AUG 7 2016 .SHORT TERM (Tonight and tomorrow)... A moisture-rich environment with little forcing and weak instability will remain over the area through tomorrow. Through the afternoon and evening, slow-moving and training cells with heavy rain that produce localized flooding problems will be the main concern. Most of this activity should be diurnally-driven and dissipate after sunset. Tonight, the cyclonic circulation over northern FL will drift northward. With a SE low level flow off the Atlantic toward our area, southern sections appear to be favored for higher pops and QPF tomorrow, while the northern half may have some slight downslope drying/stabilization. Will have chance pops in the northern and central Valley, with likely pops in the mountains and southern Valley. Localized flooding where storms train over the same areas will continue to be a concern. Temperatures have continued to verify warmer than MOS, so will go a few degrees higher than MOS again for highs. .LONG TERM (Monday night through Sunday)... The rain chances decrease somewhat monday night as cold front will be either along the southern border of the forecast area or just to the south. Both NAM and MAV model still keeping southern and eastern sections with good chance of showers as moisture lingers behind front. MAV is the drier model through mid week and will go drier western and northern sections Monday night through Tuesday night. Lower pressure moves to the Gulf Coast Tuesday with a weak upper level low and most of the moisture there as ridging builds farther north over the forecast area. This will provide better chances for showers and storms in the terrain areas Tuesday and Wednesday than the valley. This pattern will continue through Thursday. Friday the upper low begins to move farther north over AL as another front moves into the Ohio Valley. This will increase rain chances again for Saturday as the front to the north may combine with the upper low to the south and enhance rainfall even more over the area sunday. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 75 91 74 92 / 60 60 40 50 Knoxville McGhee Tyson Airport, TN 72 91 73 90 / 50 50 30 40 Oak Ridge, TN 72 90 73 91 / 40 50 30 40 Tri Cities Airport, TN 71 89 69 88 / 40 50 30 30 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && DGS/TD
Hazardous weather outlook, Aug 7, 4:29 AM EDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 429 AM EDT SUN AUG 7 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-080830- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 429 AM EDT SUN AUG 7 2016 /329 AM CDT SUN AUG 7 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... SLOW MOVING THUNDERSTORMS WILL BRING VERY HEAVY RAIN TO SOME LOCATIONS...AND LOCALIZED FLOODING WILL BE POSSIBLE ESPECIALLY DURING THE AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Aug 7, 4:00 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 400 PM EDT SUN AUG 7 2016 TNZ040-041-070-073-074-072030- SEVIER SMOKY MOUNTAINS TN-NORTH SEVIER TN-JEFFERSON TN- COCKE SMOKY MOUNTAINS TN-NORTHWEST COCKE TN- 400 PM EDT SUN AUG 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SEVIER...SOUTHEASTERN JEFFERSON AND SOUTHWESTERN COCKE COUNTIES UNTIL 430 PM EDT... AT 400 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF PIGEON FORGE...OR 8 MILES EAST OF SEVIERVILLE... MOVING NORTHEAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SEVIERVILLE...NEWPORT...GATLINBURG...DANDRIDGE...PIGEON FORGE... BANEBERRY...PITTMAN CENTER...HARRISBURG...FAIRGARDEN... CHESTNUT HILL...BIRD CROSSING AND COSBY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3571 8354 3589 8367 3608 8325 3584 8310 TIME...MOT...LOC 2000Z 239DEG 10KT 3585 8343 MOULTON
Special weather statement, Aug 7, 4:32 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
432 PM EDT SUN AUG 7 2016
TNZ039-040-070-072130-
JEFFERSON TN-NORTHWEST COCKE TN-HAMBLEN TN-
432 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAMBLEN...EASTERN
JEFFERSON AND NORTHWESTERN COCKE COUNTIES UNTIL 530 PM EDT...
AT 432 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DANDRIDGE...MOVING NORTH AT 5 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...JEFFERSON CITY...NEWPORT...DANDRIDGE...WHITE PINE...
BANEBERRY...ALPHA...LOWLAND AND PANTHER CREEK S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3594 8346 3617 8351 3617 8347 3619 8347
3619 8345 3621 8345 3621 8319 3594 8324
TIME...MOT...LOC 2032Z 178DEG 6KT 3602 8336
DHSpecial weather statement, Aug 7, 4:38 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 438 PM EDT SUN AUG 7 2016 TNZ069-071-072-072145- KNOX TN-BLOUNT SMOKY MOUNTAINS TN-NW BLOUNT TN- 438 PM EDT SUN AUG 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KNOX AND CENTRAL BLOUNT COUNTIES UNTIL 545 PM EDT... AT 438 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MARYVILLE...MOVING NORTH AT 5 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KNOXVILLE...MARYVILLE...ALCOA...LOUISVILLE...ROCKFORD... EAGLETON VILLAGE...FRIENDSVILLE...HAPPY VALLEY...WILDWOOD... CLOVER HILL AND SEYMOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3560 8386 3560 8408 3587 8414 3588 8381 TIME...MOT...LOC 2038Z 178DEG 6KT 3568 8397 DH
Special weather statement, Aug 7, 4:46 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 446 PM EDT SUN AUG 7 2016 TNZ017-044>047-072145- UNICOI TN-WASHINGTON TN-SULLIVAN TN-NORTHWEST CARTER TN- SOUTHEAST CARTER TN- 446 PM EDT SUN AUG 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHINGTON...CENTRAL CARTER...SOUTH CENTRAL SULLIVAN AND NORTHEASTERN UNICOI COUNTIES UNTIL 545 PM EDT... AT 446 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CENTRAL...OR OVER ELIZABETHTON. THIS STORM WAS NEARLY STATIONARY. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JOHNSON CITY...ELIZABETHTON...CENTRAL...PINE CREST...HAMPTON... MIDWAY...UNICOI...WATAUGA...HUNTER AND MILLIGAN COLLEGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3621 8240 3638 8242 3647 8212 3621 8203 TIME...MOT...LOC 2046Z 255DEG 3KT 3631 8226 DH
Special weather statement, Aug 7, 4:56 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
456 PM EDT SUN AUG 7 2016
NCZ061-072145-
CLAY NC-
456 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CLAY COUNTY UNTIL 545 PM
EDT...
AT 456 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HIAWASSEE...MOVING EAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TUSQUITEE AND SHOOTING CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3509 8377 3513 8362 3511 8362 3509 8359
3506 8356 3504 8356 3504 8354 3502 8352
3501 8352 3500 8351 3500 8349 3499 8362
3499 8375
TIME...MOT...LOC 2056Z 261DEG 10KT 3502 8367
DHSpecial weather statement, Aug 7, 5:14 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
514 PM EDT SUN AUG 7 2016
TNZ016-039-042-072200-
HAWKINS TN-HAMBLEN TN-NORTHWEST GREENE TN-
514 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GREENE...
NORTHEASTERN HAMBLEN AND SOUTHWESTERN HAWKINS COUNTIES UNTIL 600 PM
EDT...
AT 514 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RUSSELLVILLE...OR 8 MILES EAST OF MORRISTOWN...MOVING EAST AT 5 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...RUSSELLVILLE...MOSHEIM...BULLS GAP...ST. CLAIR...
MOHAWK AND ROMEO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3634 8291 3608 8298 3615 8316 3616 8317
3618 8317 3617 8319 3616 8318 3615 8318
3618 8325 3635 8320
TIME...MOT...LOC 2114Z 283DEG 5KT 3625 8315
DHThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:07 PM EDT | Special Weather Statement | MRX | Morgan, Roane | 53 min |
| Aug 7, 2:19 PM EDT | Areal Flood Advisory | MRX | Anderson, Campbell, Scott | 116 min |
| Aug 7, 3:08 PM EDT | Areal Flood Advisory | MRX | Monroe | 2 hr |
| Aug 7, 3:47 PM EDT | Flash Flood Warning | MRX | Monroe | 118 min |
| Aug 7, 3:57 PM EDT | Special Weather Statement | MRX | Monroe | 33 min |
| Aug 7, 4:00 PM EDT | Special Weather Statement | MRX | Sevier | 30 min |
| Aug 7, 4:32 PM EDT | Special Weather Statement | MRX | Jefferson | 58 min |
| Aug 7, 4:38 PM EDT | Special Weather Statement | MRX | Blount | 67 min |
| Aug 7, 4:46 PM EDT | Special Weather Statement | MRX | Carter | 59 min |
| Aug 7, 5:00 PM EDT | Areal Flood Advisory | MRX | Blount | 2 hr |
| Aug 7, 5:06 PM EDT | Areal Flood Advisory | MRX | Carter, Johnson, Sullivan, Unicoi, Washington | 114 min |
| Aug 7, 5:14 PM EDT | Special Weather Statement | MRX | Hamblen | 46 min |
| Aug 7, 6:14 PM EDT | Areal Flood Advisory | MRX | Cocke, Greene, Hamblen, Jefferson | 2 hr |
| Aug 7, 6:32 PM EDT | Areal Flood Advisory | MRX | Sullivan | 118 min |
| Aug 7, 7:10 PM EDT | Flash Flood Warning | MRX | Greene, Hamblen | 2 hr |
| Aug 7, 7:32 PM EDT | Areal Flood Advisory | MRX | Claiborne, Grainger, Hancock, Hawkins | 3 hr |
| Aug 7, 7:44 PM EDT | Areal Flood Advisory | MRX | Knox | 2 hr |
| Aug 7, 7:49 PM EDT | Areal Flood Advisory | MRX | Hamilton, Marion | 116 min |
Nearby
Flash Flood Warnings in Tennessee, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.